# SDR AALA202411182043

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 43,223 hours, 18,293 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON APPROACH THE FLAPS WOULD NOT EXTEND TO 30 BUT THEY DID EXTENDTO 25. AIRCRAFT ABORTED APPROACH AND LANDED SAFELY AT ORD. BITE CHECK OF FSEU NOTED NO FAULTS, PER FIM 27-51-00-810-801 VISUALLY CHECKED FLAPS FOR DAMAGE, NONE FOUND. PERFORMED FIM 27-51-00-810-836 FLAP OPERATION NORMAL. NO FAULT FOUND.
